Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 2, Pages 115-133
http://dx.doi.org/10.1155/S1024123X98000751

On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates

1Department of Mathematical Analysis, Faculty of Engineering, University of Ghent, Galglaan 2, Gent 9000, Belgium
2Institute of Numerical Analysis and Optimalization, Comenius University, Mlynsk√° Dolina, Bratislava 842 15, Slovakia

Received 18 October 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Van Keer and J. Kacur, “On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates,” Mathematical Problems in Engineering, vol. 4, no. 2, pp. 115-133, 1998. https://doi.org/10.1155/S1024123X98000751.